# SDR AALA2019013125010

- Difficulty date: January 25, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 75,198 hours, 12,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT FAILED TO COME ON WITH STANDY POWER LOSS,   REPLACED THE COCKPIT EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01. OPS CHECKED GOOD.
